Asymptotic normality of discounted random series with applications in reliability and queueing

Autor(en): Stadje, W 
Stichwörter: age replacement policy; discounted random series; normal distribution; Operations Research & Management Science; REPLACEMENT; single-server queue; workload
Erscheinungsdatum: 1997
Herausgeber: ELSEVIER SCIENCE BV
Journal: OPERATIONS RESEARCH LETTERS
Volumen: 20
Ausgabe: 5
Startseite: 229
Seitenende: 235
Zusammenfassung: 
It is proved that a certain kind of randomly discounted random sums is asymptotically normal as the discount constant tends to zero. For replaceable systems with random lifetime, these sums represent the total discounted cost of policies of the age-replacement type; other applications to queueing and related areas are also indicated. (C) 1997 Elsevier Science B.V.
ISSN: 01676377
DOI: 10.1016/S0167-6377(97)00014-X

Show full item record

Google ScholarTM

Check

Altmetric